# SDR REXA201000306

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 6,594 hours, 4,800 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9912007101
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 6,594 hours, 4,800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG.  REMOVED AND REPLACED BLEED AIR CROSSOVER DUCT IAW AMM 36-19-09 PAGE BLOCK 400, PERFORMED LEAK TEST WITH APU & ENGINES RUNNING.  NO LEAKS FOUND, A/C OK FOR FLIGHT.
